Journal of Mathematical Sciences (New York)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Math. Sci. (N.Y.):
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Sci. (N.Y.), 2020, Volume 246, Issue 4, Pages 580–586 (Mi jmsny2)  

Multivariate regular variation in probability theory

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

DOI: https://doi.org/10.1007/s10958-020-04763-8


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmsny2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021